VOL. 12 · NO. 1 | June 1989
 
VIEW ALL ABSTRACTS +
Articles
Chikashi MIYAZAKI
Tokyo J. Math. 12 (1), 1-20, (June 1989) DOI: 10.3836/tjm/1270133544
No abstract available
Hajime KAJI
Tokyo J. Math. 12 (1), 21-32, (June 1989) DOI: 10.3836/tjm/1270133545
No abstract available
Shûya KANAGAWA
Tokyo J. Math. 12 (1), 33-48, (June 1989) DOI: 10.3836/tjm/1270133546
No abstract available
Yasushi MATSUOKA
Tokyo J. Math. 12 (1), 49-58, (June 1989) DOI: 10.3836/tjm/1270133547
No abstract available
Hideki TANEMURA
Tokyo J. Math. 12 (1), 59-73, (June 1989) DOI: 10.3836/tjm/1270133548
No abstract available
Kazuhito KOZUKA
Tokyo J. Math. 12 (1), 75-90, (June 1989) DOI: 10.3836/tjm/1270133549
No abstract available
Kazunori KODAKA
Tokyo J. Math. 12 (1), 91-97, (June 1989) DOI: 10.3836/tjm/1270133550
Isao MIYADERA, Naoki TANAKA
Tokyo J. Math. 12 (1), 99-115, (June 1989) DOI: 10.3836/tjm/1270133551
No abstract available
Takuya SOBUKAWA
Tokyo J. Math. 12 (1), 117-130, (June 1989) DOI: 10.3836/tjm/1270133552
Yasushi ISHIKAWA
Tokyo J. Math. 12 (1), 131-143, (June 1989) DOI: 10.3836/tjm/1270133553
No abstract available
Ken'ichi OHSHIKA
Tokyo J. Math. 12 (1), 145-157, (June 1989) DOI: 10.3836/tjm/1270133554
No abstract available
Hiroshi TANAKA
Tokyo J. Math. 12 (1), 159-174, (June 1989) DOI: 10.3836/tjm/1270133555
No abstract available
Kazunori KODAKA
Tokyo J. Math. 12 (1), 175-180, (June 1989) DOI: 10.3836/tjm/1270133556
Ichiro TSUKAMOTO
Tokyo J. Math. 12 (1), 181-203, (June 1989) DOI: 10.3836/tjm/1270133557
No abstract available
Kouki TANIYAMA
Tokyo J. Math. 12 (1), 205-229, (June 1989) DOI: 10.3836/tjm/1270133558
Kenzo KOMATSU
Tokyo J. Math. 12 (1), 231-234, (June 1989) DOI: 10.3836/tjm/1270133559
No abstract available
Hiroshi MIYAZAKI, Hiroshi TANAKA
Tokyo J. Math. 12 (1), 235-240, (June 1989) DOI: 10.3836/tjm/1270133560
No abstract available
Takeshi KAWAZOE, Hiroshi MIYAZAKI
Tokyo J. Math. 12 (1), 241-246, (June 1989) DOI: 10.3836/tjm/1270133561
No abstract available
Back to Top